# SDR SWIA202157824

- Difficulty date: March 7, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 38,852 hours, 34,962 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Bent
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF STR 27 AT FS 394 TO409. FOUND PART BENT FROM CORROSION FROM FRAME ASSEMBLY.     (C-CHECK RO 4/25/2021)    REMOVED AND REPLACED STR 27 FROM FS 394 TO FS 409  IAW CRJ 200 SRM 51-40-11, 51-42-06 REV 38 DATED 10 JULY 2019 AND REFERENCED DWG 601R31022 FOR FASTENER CALL OUT. ATTACHED SKYWEST STRUCTURAL MAJOR REPAIR TASK CARD 51-900-1003-SKY AND COMPLETED FORM M-337. WEIGHT IS NOT AFFECTED.
